# SDR ARWA9606024

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 47799401
- Condition: Corroded
- Location: Bs 440-460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT HAS LEVEL 2 CORROSION BETWEEN FS 440 TO 460 AT LONGERON 31L.  REMOVED AND REPLACED FITTING PER DC-8 SRM 51-1-20D AND 51-1-17.
